Alert archive / Nebraska / Flash Flood Warnings in 2023
Flash Flood Warning 20, NWS North Platte, NE
NWS North Platte, NE issued this flash flood warning at Oct 11, 2023, 10:56 PM CDT for Holt County, Wheeler County, Nebraska. It was in force for 2 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 11, 2023, 10:56 PM CDT (03:56 UTC)
- Expired
- Oct 12, 2023, 1:04 AM CDT
- In force
- 2 hr
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Flood severity
- None
Counties Holt County, NE, Wheeler County, NE
The radar
The North Platte radar (KLNX), 175 km from the middle of the area, began a volume at 03:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 11, 11:11 PM CDT | RAIN 4.04 | 14 S Ewing, NE | Since about 8 pm. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 3.9 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 586 J/kg
- Mixed-layer CIN
- -123 J/kg
- Mixed-layer LCL
- 1228 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 158 m²/s²
- 0-3 km storm-relative helicity
- 184 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 3.5
The text
As transmitted.
682
WGUS53 KLBF 120356
FFWLBF
NEC089-183-120615-
/O.NEW.KLBF.FF.W.0020.231012T0356Z-231012T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service North Platte NE
1056 PM CDT Wed Oct 11 2023
The National Weather Service in North Platte has issued a
* Flash Flood Warning for...
Southeastern Holt County in north central Nebraska...
Northern Wheeler County in north central Nebraska...
* Until 115 AM CDT.
* At 1056 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 4 inches of rain
have fallen. The expected rainfall rate is 1 inch in 1 hour.
Additional rainfall amounts up to 2 inches are possible in the
warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Goose Lake State Wildlife Management Area and Knievels Corner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 4219 9875 4221 9830 4214 9830 4211 9830
4209 9830 4195 9830 4202 9876
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1 INCH IN 1 HOUR
$$
CDC1 follow-up statement
773
WGUS73 KLBF 120604
FFSLBF
Flash Flood Statement
National Weather Service North Platte NE
104 AM CDT Thu Oct 12 2023
NEC089-183-120614-
/O.CAN.KLBF.FF.W.0020.000000T0000Z-231012T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Holt NE-Wheeler NE-
104 AM CDT Thu Oct 12 2023
...FLASH FLOOD WARNING FOR SOUTHEASTERN HOLT AND NORTHERN WHEELER
COUNTIES HAS BEEN REPLACED WITH A FLOOD ADVISORY...
LAT...LON 4219 9875 4221 9830 4214 9830 4211 9830
4209 9830 4195 9830 4202 9876
$$
BrownWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this flash flood warning went out at Oct 11, 7:20 PM CDT, 3 hours 36 minutes earlier.
Area forecast discussion, Oct 11, 7:20 PM CDT, 3 hours 36 minutes before
Area Forecast Discussion National Weather Service North Platte NE 720 PM CDT Wed Oct 11 2023 ...Aviation Update... .SYNOPSIS... Issued at 300 PM CDT Wed Oct 11 2023 Key Messages: - An anomalous storm system will begin to impact the area tonight, continuing through Friday bringing strong winds, heavy rainfall, strong to severe storms, and wintry precipitation. - Calm, seasonable weather through weekend and early next week. Recent GOES-16 WV and RAP 500-mb analysis showed a cut off low pressure system centered on the Ontario/Quebec border with a trough extending south across the northeastern CONUS. Further west of this feature, a deep low pressure system was centered over the state of Washington with a negatively tilted trough extending southeast across the Great Basin. A rapidly decaying ridge was noted across the northern Plains between the two low pressure systems. All of these features combined has resulted in southwesterly flow aloft across western and north central Nebraska. At the surface, low pressure was apparent across eastern Colorado with a weak warm front extending across northern Kansas and a stationary front on the lee side of the Rockies, extending into the Nebraska Panhandle. At 3P CT, temperatures ranged from 69 degrees at O'Neill to 74 degrees at Imperial. && .SHORT TERM...(This evening through Friday) Issued at 300 PM CDT Wed Oct 11 2023 The main concern in the short-term period surrounds the significant fall system that will begin to impact the area tonight, continuing through Friday. With multiple weather hazards expected, make sure to continue the forecast for the most up to date information. The focus for tonight revolves around the potential for strong to severe storms capable of producing large hail, gusty winds, and locally heavy rainfall for portions of central and north central Nebraska. The aforementioned surface low will continue to deepen and push eastward along the Nebraska/Kansas border tonight with a warm from lifting northward across the area. As this occurs, widespread thunderstorm development is expected along and ahead of the frontal boundary. On the eastern periphery of the intensifying cyclone, a 30-50kts LLJ combined with 1,000+ J/kg MUCAPE and 30-40kts 0-6km Bulk Shear will create an environment that will be supportive of isolated to scattered strong to severe storms capable of producing large hail and gusty winds. This round of convection will be isolated to widely scattered due to continued mid-level WAA creating a cap thus lowering forecaster confidence. The greatest severe threat timing is from 9P to 3A CT across central and north central Nebraska with general thunderstorms expected to continue beyond 3A CT for all of western and north central Nebraska. As we head into Thursday afternoon, focus quickly shifts to a potentially more impactful second round of strong to severe thunderstorms expected to effect portions of central and north central Nebraska. Though some discrepancies amongst model solutions exist on exact location, the previously mentioned surface low will push northeast into north central Nebraska Thursday afternoon with a triple point and sharpening warm front just ahead of the low. The southerly LLJ quickly increases to 40-50kts combined with steepening mid-level lapse rates (8+ C/km) due to cooling aloft, modest destabilization (MLCAPE ~1,500+ J/kg) and increasing 0-6km Bulk Shear (40kts+) will create an environment supportive of organized thunderstorm development. The main threat is large hail, but severe wind and a couple of tornadoes are also possible. The greatest tornado threat lies across portions of central and north central Nebraska where the low-level shear will become enhanced near the triple point and locally backed winds are expected. This is in line with similar thinking of the previous shift and SPC's westward expansion of the Slight Risk of Severe Thunderstorms. This will need to be closely monitored as we head into the near-term and details become more fine scale. Initiation is expected by early-afternoon with the severe threat increasing after 1P CT and the threat exiting the forecast area around 8P CT. Make sure to take the necessary precautions to prepare for this event by having an emergency kit ready and multiple way to receive warning information (weather radio, TV, cell phone, radio, etc.). Heading into Thursday night and Friday we begin to shift focus to strong winds across all of western and north central Nebraska and possibly the first taste of winter across northwest Nebraska. As the surface low begins to exit northeast out of the area Thursday night into Friday, the SPG will tighten on the backside of the departing system. Though wind gusts have trended down somewhat from the inherited forecast, it will be a gusty and chilly day across western and north central Nebraska. With high temperatures in the 40s and northerly wind gusts of 50+ mph, wind chill values will struggle to climb out of the 30s. Combining these conditions with continued precipitation on Friday, it will be quite the gloomy fall day for the area. Make sure to store or secure loose items such as holiday decoration and patio furniture before these strong winds encompass the area late Thursday into Friday. On the backside of the departing system, wraparound precipitation will develop with deep forcing for ascent occurring and dynamic cooling aloft. Model guidance continues to hint at the snow potential for northwestern Nebraska, however, forecast confidence continues to remain low on a complete transition to snow. Any snow that does fall will be heavy and wet with accumulations nearing an inch or two possible. Further east towards Highway 83, some locations may see a rain/snow mix with no accumulations expected. The primary concern with this period of winter weather is the potential for reduced visibilities as the strong winds combine with the precipitation, especially in the Friday morning commute timeframe. In regards to storm total precipitation amounts for this system, we are beginning to see a more northward trend in the QPF amounts. A swath of 1-2"+ total are expected through Friday afternoon for areas north of Highway 2, with amounts tapering off to the south. This is highlighted by the EFI (Extreme Forecast Index) for QPF which is continuing to suggest increased confidence of an anomalous event, such that the SoT (Shift of Tails) is greater than 2 across portions of the northern Sandhills. As usual with thunderstorms, locally higher amounts will be possible and could lead to localized flooding. .LONG TERM...(Friday night through Wednesday) Issued at 300 PM CDT Wed Oct 11 2023 As the surface low moves out of the area, wrap around precipitation remains in the area early Saturday morning, but mostly clears out by Noon. The upper level trough moves further east as well, settling western and north central Nebraska under upper-level convergence. Guidance is pointing to a fairly short lived Omega block setting up at 500-mb over the region this weekend. As the Omega block collapses, the area remains along an upper level ridge on Monday. There is a bit of uncertainty with the amplitude of the trough/ridge pattern, but in general the area stays under or just to the north of the upper-level jet stream, which will contribute to keeping temperatures this weekend and early next week feeling more like fall weather. As the upper pattern continues to evolve, a shortwave trough begins to develop over Montana on Tuesday, though there is disagreement on timing of the set up, with the European solutions being quicker and more aggressive compared to GEFS solutions. This is further reinforced in cluster analysis for next Wednesday, with the more heavily weighted European solutions progressing the shortwave over western and north central Nebraska, indicating potential for precipitation. Solutions more heavily influenced by the GEFS and Canadian ensembles are a bit slower with the progression and intensity of this shortwave, and are less optimistic on precipitation. Either way, this will merit watching as further ensemble runs may give a better idea on timing and potential for precipitation. && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) Issued at 711 PM CDT Wed Oct 11 2023 Conditions are expected to deteriorate across all of western and north central Nebraska later tonight and into Thursday. A strong storm system will bring widespread IFR and MVFR ceilings and precipitation to the area starting tonight. Southwest into central Nebraska will be the last to see the lower ceilings arrive, likely not until Thursday afternoon. Winds will also be gusty, over 30 kts at times, especially across northern Nebraska. && .LBF WATCHES/WARNINGS/ADVISORIES... High Wind Watch from Thursday evening through Friday evening for NEZ004>010-022>029-035>038-056>059-069>071-094. && SYNOPSIS...Viken SHORT TERM...Viken LONG TERM...Richie/Viken AVIATION...Taylor
Hazardous weather outlook, Oct 11, 3:22 PM CDT, 7 hours 34 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 322 PM CDT Wed Oct 11 2023 NEZ004>010-022>029-035>038-056>059-069>071-094-122030- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-Grant- Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-Logan- Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 322 PM CDT Wed Oct 11 2023 /222 PM MDT Wed Oct 11 2023/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...Tonight. A few thunderstorms will be capable of large hail and gusty winds late this evening and overnight for parts of central and north central Nebraska. The main area of concern is generally north of a line from Tryon to Ansley and east of a line from Tryon to Cody. The greatest threat for severe storms is between 9 PM and 3 AM CDT. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. A powerful storm system continues to present multiple hazards to the forecast area Thursday through Friday. Additional strong to severe storms are possible on Thursday, with a threat for a brief tornado, large hail, and strong winds. The primary threat area will be across central and north central Nebraska, mainly east of a Curtis, to Tryon, to Valentine line. Prolonged rain will be possible across the Sandhills and north central Nebraska Thursday into Friday, including the potential for 1 to 3 inches. Locally higher amounts are possible along the South Dakota and Nebraska border. Colder air arriving Thursday night into early Friday may result in a wintry mix of rain and snow. The main threat for a wintry mix is west of a line from Cody to Big Springs. Snow accumulations of up to an inch are possible, mainly over the Pine Ridge of northern Sheridan County. Northerly winds gusting 50 to 60 MPH Thursday night through Friday afternoon across the area, will produce strong crosswinds on east to west routes. Winds combined with precipitation and cold temperatures may be hazardous to young livestock. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed Thursday afternoon over portions of central Nebraska, mainly east and south of a line from Arnold, to Dunning, to Bassett and O'Neill.
In the hours before
Special weather statement, Oct 11, 9:25 PM CDT, 1 hour 31 minutes before
Special Weather Statement National Weather Service North Platte NE 925 PM CDT Wed Oct 11 2023 NEZ008-120300- Brown NE- 925 PM CDT Wed Oct 11 2023 ...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN BROWN COUNTY THROUGH 1000 PM CDT... At 924 PM CDT, Doppler radar was tracking a strong thunderstorm near Long Pine, or 7 miles northeast of Ainsworth, moving north at 25 mph. HAZARD...Nickel size hail. SOURCE...Radar indicated. IMPACT...Minor hail damage to vegetation is possible. Locations impacted include... Long Pine, Keller Park State Recreation Area, Bobcat State Wildlife Management Area, and Pine Glen State Wildlife Refuge. This includes the following highways... Highway 183 between mile markers 194 and 206. Highway 20 between mile markers 246 and 251. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 4254 9968 4253 9978 4275 9989 4272 9968 TIME...MOT...LOC 0224Z 163DEG 21KT 4260 9972 MAX HAIL SIZE...0.88 IN MAX WIND GUST...<30 MPH CDC
Special weather statement, Oct 11, 9:42 PM CDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service North Platte NE
942 PM CDT Wed Oct 11 2023
NEZ029-120300-
Wheeler NE-
942 PM CDT Wed Oct 11 2023
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN WHEELER COUNTY
THROUGH 1000 PM CDT...
At 942 PM CDT, Doppler radar was tracking a strong thunderstorm 12
miles west of Elgin, or 18 miles southwest of Neligh, moving east at
10 mph.
HAZARD...Penny size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vegetation is possible.
This storm will remain over mainly rural areas of northeastern
Wheeler County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4188 9842 4206 9841 4207 9830 4204 9829
4187 9830 4186 9830
TIME...MOT...LOC 0242Z 272DEG 8KT 4198 9832
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH
CDCSpecial weather statement, Oct 11, 9:46 PM CDT, 1 hour 10 minutes before
Special Weather Statement National Weather Service North Platte NE 946 PM CDT Wed Oct 11 2023 NEZ010-120315- Holt NE- 946 PM CDT Wed Oct 11 2023 ...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN HOLT COUNTY THROUGH 1015 PM CDT... At 946 PM CDT, Doppler radar was tracking a strong thunderstorm over Chambers, or 20 miles south of O'Neill, moving northwest at 25 mph. HAZARD...Penny size hail. SOURCE...Radar indicated. IMPACT...Minor hail damage to vegetation is possible. Locations impacted include... Chambers, Amelia, and Emmet. This includes Highway 20 between mile markers 298 and 300. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. && LAT...LON 4214 9869 4212 9881 4233 9916 4250 9879 TIME...MOT...LOC 0246Z 145DEG 23KT 4218 9879 MAX HAIL SIZE...0.75 IN MAX WIND GUST...<30 MPH CDC
Special weather statement, Oct 11, 9:49 PM CDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service North Platte NE
949 PM CDT Wed Oct 11 2023
NEZ005-006-120345-
Eastern Cherry NE-Keya Paha NE-
949 PM CDT Wed Oct 11 2023
...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN CHERRY AND WESTERN
KEYA PAHA COUNTIES THROUGH 1045 PM CDT...
At 949 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Norden to 9 miles northeast of Johnstown
to 8 miles south of Springview. Movement was north at 15 mph.
HAZARD...Penny size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vegetation is possible.
Locations impacted include...
Springview, Norden, and Thomas Creek State Wildlife Management Area.
This includes the following highways...
Highway 183 between mile markers 209 and 225.
Highway 12 between mile markers 23 and 62.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4274 9968 4277 9986 4284 10018 4300 10020
4300 9962
TIME...MOT...LOC 0249Z 178DEG 15KT 4282 10011 4268 9995 4271 9969
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH
CDCSpecial weather statement, Oct 11, 10:38 PM CDT, 18 minutes before
Special Weather Statement National Weather Service North Platte NE 1038 PM CDT Wed Oct 11 2023 NEZ005-006-120430- Eastern Cherry NE-Keya Paha NE- 1038 PM CDT Wed Oct 11 2023 ...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN CHERRY AND NORTHWESTERN KEYA PAHA COUNTIES THROUGH 1130 PM CDT... At 1038 PM CDT, Doppler radar was tracking a strong thunderstorm 8 miles southeast of Littleburg, or 9 miles northeast of Valentine, moving north at 15 mph. HAZARD...Nickel size hail. SOURCE...Radar indicated. IMPACT...Minor hail damage to vegetation is possible. Locations impacted include... Sparks. This includes Highway 12 between mile markers 8 and 22. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. && LAT...LON 4290 10020 4291 10045 4300 10050 4300 10020 TIME...MOT...LOC 0338Z 178DEG 15KT 4294 10037 MAX HAIL SIZE...0.88 IN MAX WIND GUST...<30 MPH CDC
Special weather statement, Oct 11, 10:42 PM CDT, 14 minutes before
Special Weather Statement National Weather Service North Platte NE 1042 PM CDT Wed Oct 11 2023 NEZ010-028-029-120430- Wheeler NE-Holt NE-Garfield NE- 1042 PM CDT Wed Oct 11 2023 ...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN GARFIELD...SOUTH CENTRAL HOLT AND NORTHWESTERN WHEELER COUNTIES THROUGH 1130 PM CDT... At 1042 PM CDT, Doppler radar was tracking a strong thunderstorm 9 miles south of Chambers, or 27 miles northeast of Burwell, moving north at 15 mph. HAZARD...Penny size hail. SOURCE...Radar indicated. IMPACT...Minor hail damage to vegetation is possible. Locations impacted include... Chambers. This includes Highway 281 between mile markers 156 and 170. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. Torrential rainfall is also occurring with this storm and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 4197 9866 4199 9881 4227 9889 4227 9861 TIME...MOT...LOC 0342Z 178DEG 14KT 4207 9876 MAX HAIL SIZE...0.75 IN MAX WIND GUST...<30 MPH CDC
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 11, 8:00 PM CDT | Special Weather Statement | LBF | Wheeler | 60 min |
| Oct 11, 8:30 PM CDT | Special Weather Statement | LBF | Holt | 60 min |
| Oct 11, 8:40 PM CDT | Special Weather Statement | LBF | Rock | 50 min |
| Oct 11, 8:59 PM CDT | Special Weather Statement | LBF | Brown | 61 min |
| Oct 11, 9:01 PM CDT | Special Weather Statement | LBF | Wheeler | 29 min |
| Oct 11, 9:25 PM CDT | Special Weather Statement | LBF | Keya Paha | 35 min |
| Oct 11, 9:42 PM CDT | Special Weather Statement | LBF | Wheeler | 18 min |
| Oct 11, 9:46 PM CDT | Special Weather Statement | LBF | Holt | 29 min |
| Oct 11, 9:49 PM CDT | Special Weather Statement | LBF | Keya Paha | 56 min |
| Oct 11, 9:58 PM CDT | Areal Flood Advisory | LBF | Holt | 4 hr |
| Oct 11, 10:02 PM CDT | Areal Flood Advisory | LBF | Holt, Wheeler | 54 min |
| Oct 11, 10:42 PM CDT | Special Weather Statement | LBF | Garfield | 48 min |
| Oct 11, 11:37 PM CDT | Areal Flood Advisory | LBF | Holt, Rock | 3 hr |
| Oct 11, 11:49 PM CDT | Special Weather Statement | LBF | Lincoln | 56 min |
| Oct 12, 12:58 AM CDT | Special Weather Statement | LBF | Sherman | 47 min |
| Oct 12, 1:04 AM CDT | Areal Flood Advisory | LBF | Holt, Wheeler | 2 hr |
| Oct 12, 3:17 AM CDT | High Wind Warning | LBF | Arthur, Blaine, Boyd, Brown, Chase, Cherry and 20 more | 36 hr |
| Oct 12, 3:45 AM CDT | Special Weather Statement | LBF | McPherson | 45 min |
| Oct 12, 11:35 AM CDT | Special Weather Statement | LBF | Rock | 40 min |
| Oct 12, 12:26 PM CDT | Special Weather Statement | LBF | Frontier | 49 min |
| Oct 12, 12:49 PM CDT | Severe Thunderstorm Warning | LBF | Frontier | 24 min |
| Oct 12, 12:51 PM CDT | Areal Flood Advisory | LBF | Custer | 6 hr |
| Oct 12, 1:12 PM CDT | Special Weather Statement | LBF | Lincoln | 48 min |
| Oct 12, 1:39 PM CDT | Special Weather Statement | LBF | Lincoln | 51 min |
| Oct 12, 1:41 PM CDT | Special Weather Statement | LBF | Lincoln | 49 min |
| Oct 12, 1:42 PM CDT | Winter Weather Advisory | LBF | Sheridan | 13 hr |
| Oct 12, 1:51 PM CDT | Areal Flood Advisory | LBF | Blaine, Custer, Loup | 6 hr |
| Oct 12, 2:46 PM CDT | Areal Flood Advisory | LBF | Blaine, Custer, Loup | 5 hr |
| Oct 12, 2:57 PM CDT | Flash Flood Warning | LBF | Blaine, Custer, Loup | 9 hr |
| Oct 12, 3:25 PM CDT | Areal Flood Advisory | LBF | Custer, Garfield, Loup | 5 hr |
| Oct 12, 3:35 PM CDT | Areal Flood Advisory | LBF | Garfield, Holt, Loup, Rock | 6 hr |
| Oct 12, 3:39 PM CDT | Areal Flood Advisory | LBF | Boyd, Brown, Holt, Keya Paha, Rock | 6 hr |
| Oct 12, 3:58 PM CDT | Special Weather Statement | LBF | Garfield | 47 min |
| Oct 12, 5:17 PM CDT | Areal Flood Advisory | LBF | Brown, Cherry, Keya Paha | 6 hr |
Nearby
Flash Flood Warnings in Nebraska, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.